# SDR DXTA200601730

- Difficulty date: November 15, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 6,230 hours, 3,845 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NOSE GEAR BUMPS, NO SIGN OF NOSE GEAR LIGHT IN COCKPIT.  COMPLIED WITH GEAR BUMP CHECKLIST, ADJUSTED MAIN GEAR UPLOCK SWITCHES, AND SERVICED NOSE GEAR ACTUATOR IAW MM 32-30-00, 32-30-05, AND 12-10-38.  OPS CHECKS GOOD.
